# SDR QXEA200700865

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 592 hours, 547 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0362
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 593 hours, 548 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2335: NR 1 ENGINE WILL NOT COME OUT OF START AND FEATHER MODE FOLLOWING ENGINE START.  NOTICED THAT ON PREVIOUS START, NR 1 ENGINE WAS SLOWER THAN NORMAL TO ACCELERATE FROM FEATHER TO FLIGHT IDLE, APPROX 5-10 SECONDS.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE OVERSPEED GOVERNOR IAW Q400 AMM TASK 61-20-26-000-801 AND  61-20-26-400-801.  OPS CHECK AND LEAK CHECK GOOD.  C/W PROPELLER TIME TO UNFEATHER CHECK IAW Q400 AMM TASK 61-20-00-720-801.  OPS CHECK GOOD.  FEATHERED AND UNFEATHERED NR 1 PROP NUMEROUS TIMES MANUALLY AND WITH ENGINE RUNNING.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
